%% -*-BibTeX-*-


@Article{GilesUlbrich10a,
  author       = "Mike Giles and Stefan Ulbrich",
  title        = "Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. {P}art 1: {L}inearized approximations and linearized output functionals",
  journal      = "SIAM J. Numer. Anal.",
  volume       = "48",
  number       = "3",
  pages        = "882--904",
  year         = "2010",
  CODEN        = "SJNAAM",
  ISSN         = "0036-1429",
  MRclass      = "65M06 (65M12)",
  MRnumber     = "2669394 (2012a:65192)",
  URL          = "http://dx.doi.org/10.1137/080727464",
  doi          = "10.1137/080727464",
  fjournal     = "SIAM Journal on Numerical Analysis",
  mrreviewer   = "Alessandra Jannelli",
}